# SDR FDEA201004301435

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 870-950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BS 870-950 10, LBL 45.  REMOVED DAMAGED SEAT TRACK SECTION IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-7927178T6511 DIM: 91" LONG IAW SRM 53-10-5 FIG 1. INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2.
